Magnets in orthodontics.

T. M. George, A. Valiathan, A. I. George, D. J. Payapilly

Research output: Contribution to journalReview article

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)45-54
Number of pages10
JournalJournal of Pierre Fauchard Academy (Pierre Fauchard Academy. India Section)
Volume6
Issue number2
Publication statusPublished - 01-06-1992

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

George, T. M., Valiathan, A., George, A. I., & Payapilly, D. J. (1992). Magnets in orthodontics. Journal of Pierre Fauchard Academy (Pierre Fauchard Academy. India Section), 6(2), 45-54.